Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Search Forums

Notices

Showing results 1 to 4 of 4
Search took 0.01 seconds.
Search: Posts Made By: *Karen*
Forum: Micardis 07-06-2009, 07:02 PM
Replies: 0
Views: 5,586
Posted By *Karen*
Water and Suppliments

Since we are on this medication and it effects the balance of water in your body it can cause a lot of annoying symptoms if you aren't drinking liquids and taking Vitamins. If this medication is...
Forum: Micardis 07-06-2009, 06:57 PM
Replies: 7
Views: 2,978
Posted By *Karen*
Have you been tested for other possibilities? I...

Have you been tested for other possibilities? I don't know why a drug would suddenly cause this - was your does increased? Do you drink Alcohol? Drink enough water? Just curious if you've looked...
Forum: Micardis 07-06-2009, 06:55 PM
Replies: 1
Views: 5,799
Posted By *Karen*
?

Is this an advertisement or what?
Forum: Micardis 07-06-2009, 06:53 PM
Replies: 0
Views: 5,500
Posted By *Karen*
Thumbs up No Side Effects

:) I've read so may threads of people complaining of side effects. I have been on this med for two + weeks after trying ACE Inhibitors, Beta Blockers, Sedatives, etc. etc. and is't like my life is...
Showing results 1 to 4 of 4

 
Forum Jump

This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 06:35 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.